I am (unfortunately) taking Norco, and me ears are ringing a bit, I find this just a wee annoying! Anyone else experiencing this? It seems to be exacerbated by water in my ears as well.
1 Mar 2011
Sorry to hear you are not feeling so good. Tinnitus is not listed as a side effect in any of the literature that I have read but Norco can cause dizziness which has to do with the ear so may be related.
Do wish I could fix it for you, keep those ears dry and I'll pray the tinnitus goes away quickly,
1 Mar 2011
I have the same thing happen while taking suboxone. My sub doctor would never take my concerns seriously so I just gave up on it and accepted it. Wow... now I know what was going on... thanks sweetlemon!
Do you have this tinnitus while taking the suboxone or just on the Norco-what is Norco? Hope you figure this one out! Tough stuff huh! Well hang in there! Just know your not alone!
1 Mar 2011
It is ironic that you ask that question. Just yesterday I experienced a terrible episode of tinnitus/ringing in the ear. I am not taking pain meds, but I am taking Subutex, which of course, is an opiate. I have been having intermittant ringing in my ears for a few years, which just happens to coincide with the length of time I have been on Subutex. As an aside, I am happy to report, with the help of this site, that I have tapered down from 24mgs/day to 6mgs/day since December. Back to the question, I spoke to a physician yesterday about the ringing in my ear, and to make a long story short, it is difficult if not impossible to determine the cause of the tinnutis and it is virtually impossible to treat. He told me that it will go away and in the interim to listen to some music, which I found to be very helpful. Sorry I couldn't help you. Tbone
1 Mar 2011
Guess what? I just went to a website and reread adverse reactions to hydrocodone and there it was, ringing in the ears. The site is:
It is listed at the bottom of the page.
Just thought I would share. Crank up the tunes, well, I mean within reason and hope this passes soon.
1 Mar 2011
Hey syrupy citrus,the only way that Norco can give you tinnitus is if you take too many... then immediately go to a rock concert and fall asleep with your face in one of the speaker cabinets (as opposed to the lead vocalist's nether region).Hopefully your condition is just a temporary result of withdrawal from other meds or BP shift.Permanent tinnitus is Hell... How do I know... I have it... How did I get it... Right... playing my whole life in stupefyingly loud rock bands.. Walking past the lead guitarists amp at rehearsal when he suddenly let rip... sharp pain in the right ear..had the doc check it out..nothing..Week later started falling all over the place (despite having had only five Margueritas).I had, unbeknownst to me or doc,developed an ear infection which subsequently went untreated... Ooh and don't joke about playing your iTunes too loud,my twenty year old has the worst tinnitus(low buzzing) from playing death metal full blast through his headphones... Thankyou and goodnight!
4 Mar 2011
Usually only if opiates are abused (and not just a little - taking a bottle of your meds a day or so) would possibly cause ringing in the ears. It can also be caused by high blood pressure (which is more likely) especially if you are in pain, and by water getting in your ears, which you should try to avoid.
Hope that helps. :-)
2 Mar 2011
Yes it does cause tinnitus (ringing in the ears).-
Please read under side effects:
Read under side effects and then Norco it is right below side effects:
If it does persist call your Dr.
I hope you get well soon, sorry to answer so late but just got home from work.-
All the best and take care.-
14 Dec 2011
I have been on oxycodone 30 mg tablets for about 8 years now and my ears have been constantly ringing for almost a year now and it's driving me up the wall ! It has gotten so bad if I start to do something, I can't finish it because it has messed up my concentration so much.
3 Mar 2011
Have to ring in my 2 cents - I got that for a day or two when I first took it then it left but I would get it again when I took alot of fiorinal (too much aspirin). They would ring so loud I could not hear the TV until I turned it way up. Nice to see everyone again. It will go away in a day or two.I think it's just new to your system. H20
3 Mar 2011
Hi Sweetlemon! I have read that some people have reported " ringing in the ears" after being on an opiate for a long period of time. I have also had people say that they have " a roaring sound," in their ears like b-52's. As everyone knows,I have been on Morphine for years now and I occassionally hear "air" blowing. It is very soft but it does get irritating at times. I, myself ,think that it has something to do with the blood vessels in our body widening or constricting. I am not sure though. I know it is not a pleasant experience. Have you talked to your doctor about it? I hope you can find a solid answer so that your treatment can be adjusted if necessary. Good Luck! Sweetie Pie
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffer from extreme chronic pain. The worst of which is my lower back. I've also been diagnost w/?
Fibromyalgia by my Rheumotoligist. Due to how closely my family Dr. worked w/ my spelcialist he took care of my Rx writting. Of course over the yrs. ...
4 answers • 10 Jul 2011
Hi. I wanted to thank all of you who responded to my earlier comment re:fibromyalgia & narco 4x's daily. I do have fibromyalgia & ...
3 answers • 8 Aug 2011
I have 3 protruding lumbar discs and fibromyalgia among other things. I also have a high tolerance for medication. I'm only 22 and I've ...
1 answer • 30 Aug 2011
My now old dr who quit or I fired by sending him a disturbing letter to get some action I was on norco 10/325 + oxy 15 1 qpd obvious more oxy at ...
2 answers • 4 Apr 2012
I am disabled and on state funded insurance. the ins dropped my pain doc and now I can't get his scripts filled. I am on fentayal patches and ...
2 answers • 3 Feb 2015